About the Journal

Jurnal Didactical Mathematics (e-ISSN: 2654-9417, p-ISSN: 2622-7525) is the information of scientific articles in the form of research, research and development, quantitative, qualitative, experiment, correlation and regression, application of the theory, the study of critical analysis, and science Mathematics Education. Jurnal Didactical Mathematics published two times a year i.e April and October, published by Department Mathematics Education, Universitas Majalengka. Jurnal Didactical Matematics is accredited by the Ministry of Research, Technology, and Higher Education Republic of Indonesia Number 200/M/KPT/2020Accreditation is valid for five years, that is: from volume 1 no. 1, 2018, until volume 5 no. 2, 2022.

Jurnal Didactical Mathematics has migrated from the former website at https://www.jurnal.unma.ac.id/index.php/dm

Current Issue

Vol. 5 No. 1 (2023): April 2023
					View Vol. 5 No. 1 (2023): April 2023

The editors of Jurnal Didactical Mathematics are pleased to announce the release of the second issue of the fourth volume. This issue published in April 2023 (Vol 5 No 1, April 2023). It can be accessed online at this URL: https://ejournal.unma.ac.id/index.php/dm/issue/view/167

Published: 2023-04-01


View All Issues

Jurnal Didactical Mathematics Indexed By :